Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
suzyljank

perioral dermatitis

Recommended Posts

Hi, I'm a 58 year old woman. I had pod a few years back and a course of ampicillin ( I can't take tetracycline or sulpha drugs) and metrogel cleared it up. It has come back now and then and usually the metrogel clears it in a few weeks. Now it's back again, it's not that bad but I'm a worrier and I don't want it to get bad. I don't know why I keep getting this. I had too much sun a few weeks ago and I'm wondering if that made things worse. At my age I never thought I've have to worry about break outs around my mouth. This is a very aggravating condition and I bet stress just makes things worse. I'm trying to give it a little time to see if the metrogel will resolve it but if not I guess I'll have to go the ampicillin route again. I don't like to take to many antibiotics. I have a family member who just got over MRSA a few months ago because of a resistant strain of staph and I know some of that is caused by over use of antibiotics. A month or two on them isn't that appealing to me. Not to mention what they can do to your GI tract. Has anyone every cleared this up on gels alone. Would appreciate any advice. Thanks Faun.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×